# SDR C77A2019030800001

- Difficulty date: March 8, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 170000181
- Aircraft time: 30,717 hours, 18,549 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED LH FLOOR BEAM P/N 170-65669-003 (Y = -273) BETWEEN FRAMES 86 AND 89. THE DAMAGED STRUCTURE WILL BE REPLACED BY USING PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR. REV. 1: ADDS AIRCRAFT S/N 17000218 THRU 17000224 TO THE EFFECTIVITY. REV. 2: ADDS AIRCRAFT S/N 17000225 THRU 17000234 TO THE EFFECTIVITY. REV. 3: ADDS AIRCRAFT S/N 17000235 THRU 17000264 TO THE EFFECTIVITY. REV. 4: ADDS STEP #23 FOR SUBMITTAL OF SDR.
